Minimal models in homotopy theory. (English) Zbl 0322.55019


55P99 Homotopy theory
12H05 Differential algebra
54D05 Connected and locally connected spaces (general aspects)
55P35 Loop spaces
57T30 Bar and cobar constructions
Full Text: DOI EuDML


[1] Adams, J. F.: On the cobar construction. Proc. N.A.S. USA42, 409-412 (1956) · Zbl 0071.16404 · doi:10.1073/pnas.42.7.409
[2] Adams, J. F., Hilton, P.: On the chain algebra of a loop space. Comment. Math. Helvet.20, 305-330 (1955) · Zbl 0071.16403
[3] Allday, C.: Rational Whitehead products and a spectral sequence of Quillen. Pacific J. Math.46, 305-330 (1973) · Zbl 0239.55022
[4] Baues, H. J.: Rationale Homotopietypen. To appear in manus. math.
[5] tom Dieck, T., Kamps, K. H., Puppe, D.: Homotopietheorie. Berlin, Heidelberg, New York: Springer 1970
[6] Dold, A., Puppe, D.: Homologie nicht additiver Funktoren. Anwendungen Ann. Inst. Fourier Grenoble11, 201-312 (1961) · Zbl 0098.36005
[7] Dupont, J. L.: Simplicial de Rham cohomology and characteristic classes of flat bundles. Aarhus Univ. preprint series no. 29, 1975
[8] Dyer, M.: Rational homology and Whitehead products. Pacific J. Math.40, 59-71 (1972) · Zbl 0256.55019
[9] Lemaire, J. M.: Algèbres connexes et homologie des espaces de lacets. Berlin, Heidelberg, New York: Springer 1974 · Zbl 0293.55004
[10] Milnor, J., Moore, J. C.: On the structure of Hopf algebras. Ann. Math.81, 211-264 (1965) · Zbl 0163.28202 · doi:10.2307/1970615
[11] Moore, J. C.: Differential homological algebra. Proc. Int. Cong. Math. I, 1-5 (1970) · Zbl 0249.18024
[12] Moore, J. C.: Séminaire H. Cartan. 1954-55. Exp. 3
[13] Quillen, D.: Rational homotopy theory. Ann. Math.90, 205-295 (1969) · Zbl 0191.53702 · doi:10.2307/1970725
[14] Sullivan, D.: Differential forms and the topology of manifolds. Proc. Conf. Manifolds. Tokyo 1973 · Zbl 0262.50006
[15] Sullivan, D.: Infinitesimal computations in topology. Preprint 1975 · Zbl 0374.57002
[16] Toomer, G. H.: Two applications of homology decompositions. Can. J. Math.27, 323-329 (1975) · Zbl 0299.55010 · doi:10.4153/CJM-1975-039-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.